Sie befinden sich: UNEV Home › Formen der Urtikaria › Physikalische Urtikaria › Lichturtikaria › Literatur ›
Follow us on Twitter Follow us on facebook

Referenzen

  1. Beissert S, Stander H, Schwarz T. UVA rush hardening for the treatment of solar urticaria. J Am Acad Dermatol 42 (6): 1030-2., 2000.
  2. Collins P, Ahamat R, Green C, Ferguson J. Plasma exchange therapy for solar urticaria. Br J Dermatol 134 (6): 1093-7., 1996.
  3. Dawe RS, Ferguson J. Prolonged benefit following ultraviolet A phototherapy for solar urticaria. Br J Dermatol 137 (1): 144-8., 1997.
  4. Edstrom DW, Ros AM. Cyclosporin A therapy for severe solar urticaria. Photodermatol Photoimmunol Photomed 13 (1-2): 61-3., 1997.
  5. Horio T. Photoallergic reaction. Classification and pathogenesis. Int J Dermatol 23 (6): 376-82., 1984.
  6. Juhlin L, Malmros-Enander I. Solar urticaria: mechanism and treatment. Photodermatol 3 (3): 164-8., 1986.
  7. Kaidbey KH, Kligman AM. Clinical and histological study of coal tar phototoxicity in humans. Arch Dermatol 113 (5): 592-5., 1977.
  8. Kurumaji Y, Shono M. Drug-induced solar urticaria due to repirinast. Dermatology 188 (2): 117-21., 1994.
  9. Leenutaphong V, Holzle E, Plewig G. Pathogenesis and classification of solar urticaria: a new concept. J Am Acad Dermatol 21 (2 Pt 1): 237-40., 1989.
  10. Monfrecola G, Masturzo E, Riccardo AM, Balato F, Ayala F, Di Costanzo MP. Solar urticaria: a report on 57 cases. Am J Contact Dermat 11 (2): 89-94., 2000.
  11. Monfrecola G, Nappa P, Pini D. Solar urticaria with delayed onset: a case report. Photodermatol 5 (2): 103-4., 1988.
  12. Schwarze HP, Marguery MC, Journe F, Loche E, Bazex J. Fixed solar urticaria to visible light successfully treated with fexofenadine. Photodermatol Photoimmunol Photomed 17 (1): 39-41., 2001.
  13. Uetsu N, Miyauchi-Hashimoto H, Okamoto H, Horio T. The clinical and photobiological characteristics of solar urticaria in 40 patients. Br J Dermatol 142 (1): 32-8., 2000.
  14. Yap LM, Foley PA, Crouch RB, Baker CS. Drug-induced solar urticaria due to tetracycline. Australas J Dermatol 41 (3): 181-4., 2000.